MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, L

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, L
Model Number 78-50030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Failure of Implant (1924); Cerebral Edema (4403)
Date of Event 12/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that during the procedure, it was noticed that the implant did not fit as expected.The surgery was not completed successfully and a new implant is to be designed and a second surgery to be performed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed as a post-op ct scan was provided, where the left side peek implant under complaint was not implanted.Upon evaluation of the post-op ct scan, which was provided for the follow-up peek implant design, it could be seen that the patient¿s right-side implant was implanted (id 2211171024), which caused increased swelling on patient¿s left side.Thus, the left side implant under complaint could not fit anymore.Updated: h4, h6 h3 other text : device is not available.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16195417
Report Number0008010177-2023-00003
Device Sequence Number5971532
Product Code GWO
UDI-Device Identifier07613327129267
UDI-Public07613327129267
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number78-50030
Device Catalogue Number78-50030
Device Lot Number2211171023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown